In August 2016, I took the abortion pill not the kind you get over the counter at CVS but the kind you get from an abortion clinic. After I had taken the abortion pill they told me I had to get on birth control so I picked the depo shot. So I was already bleeding from the abortion pill and with the depo I was still bleeding and it hasn't stopped.So I'm wondering is the bleeding from the abortion pill or from the depo shot? And should I go and get my second depo shot to hopefully stop the bleeding?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2013 • 3 answers
Depo-Provera - I first got my shot in jan25 th after having an abortion . I was bleeding on and off?
Posted 1 Apr 2016 • 0 answers
Posted 14 Nov 2016 • 1 answer
Posted 22 Nov 2016 • 1 answer
Posted 16 days ago • 1 answer